# SDR ZZDA2011865

- Difficulty date: October 7, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SPAR FRAME DOUBLER, STA 1140, LONG 2L, CRACKED.  ACCOMPLISHED LONGERON SECTION REPLACEMENT AND SPLICE REPAIR PER B717 SRM 53-00-05 FIGURE 201 REPAIR 2. SEE NR 725602.
